I have just had Hyaluronidase put in my right cheek today, Monday 10th October 2011 at 530pm as I had way to much filler on the right more then the left side, It is 1017pm same day! and already it as dissolved way to much and my right cheek is now very thin and as dents in places compared to the left cheek which is perfect and what we wanted, I am very scared as I was told Hyaluronidase takes 3 days to work. It looks terrible and its only just over 4 hours since I had treatment. Please help????
Can I Have Filler the Day After Hyaluronidase Injection?
Doctor Answers 2
More filler after hyaluronidase?
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.